# SDR NOCA03408

- Difficulty date: May 4, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 792755
- Part serial: 941220
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

A/C HAD REJECTED TAKEOFF IN FRU.  ON TAKEOFF ROLL L ENG PRV MESSAGE CAME ON.  ACCOMPLISHED AIR SUPPLY BITE PROCEDURE PER MM 36-20-00, NO FAULTS FOUND.  ACCOMPLISHED NR 1 ENG PRV VALVE AND CONTROLLER SENSE LINE CHECK, ALL LINES SECURED.  INSPECTED AND CLEANED CANNON PER FIM 36-10-00, REPLACED PRV VALVE AND CONTROLLER AS PER MM 36-11-18 AND 36-11-19.
